Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 17, NWS Lincoln, IL

June 10, 2015Cass County, Mason County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 10, 2015, 7:01 AM CDT for Cass County, Mason County, Illinois. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 10, 2015, 7:01 AM CDT (12:01 UTC)
Expired
Jun 11, 2015, 7:00 AM CDT
In force
24 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River near Chandlerville (CDLI2).

Action stage
454 ft
Minor stage
456.6 ft
Moderate stage
459 ft
Major stage
462 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WGUS43 KILX 101201
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
701 AM CDT WED JUN 10 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC017-125-110201-
/O.NEW.KILX.FL.W.0017.150610T1201Z-150611T1200Z/
/CDLI2.1.ER.150610T1015Z.150610T1200Z.150611T0600Z.UU/
701 AM CDT WED JUN 10 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Sangamon River near Chandlerville.
* From this morning until Thursday morning.
* At 600 AM Wednesday the stage was 456.6 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 456.7 feet by 
  this morning. The river will fall below flood stage early tomorrow 
  morning.


&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Chandlerville     457  456.6 Wed 6 AM   456.5  454.5  452.7

&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
4 follow-up statements
847 
WGUS83 KILX 101816
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
116 PM CDT WED JUN 10 2015

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County
  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-110816-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150613T1330Z/
/MNTI2.1.ER.150610T1447Z.150612T0000Z.150613T0730Z.NO/
116 PM CDT WED JUN 10 2015

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Saturday morning.
* At 1215 PM Wednesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.0 feet by 
  tomorrow evening. The river will fall below flood stage early 
  Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  13.1 Wed 12 PM   13.8   13.9   12.7


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-110816-
/O.EXT.KILX.FL.W.0017.000000T0000Z-150611T1929Z/
/CDLI2.1.ER.150610T1015Z.150611T0000Z.150611T1329Z.UU/
116 PM CDT WED JUN 10 2015

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* Until Thursday afternoon.
* At  100 PM Wednesday the stage was 456.8 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 456.9 feet by 
  this evening. The river will fall below flood stage tomorrow 
  morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Chandlerville     457  456.8 Wed 1 PM   456.7  454.5  452.3


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
034 
WGUS83 KILX 110316
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1016 PM CDT WED JUN 10 2015

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County
...The Flood Warning continues for the following river in Illinois...
  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-111716-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150614T0000Z/
/MNTI2.1.ER.150610T1447Z.150611T1800Z.150613T1800Z.NO/
1016 PM CDT WED JUN 10 2015

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Saturday evening.
* At  915 PM Wednesday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by 
  tomorrow afternoon. The river will fall below flood stage Saturday 
  afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  14.0 Wed 9 PM    14.4   14.3   13.2


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-111716-
/O.CON.KILX.FL.W.0017.000000T0000Z-150611T1929Z/
/CDLI2.1.ER.150610T1015Z.150611T0600Z.150611T1329Z.UU/
1016 PM CDT WED JUN 10 2015

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* Until Thursday afternoon.
* At 1000 PM Wednesday the stage was 456.8 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Chandlerville     457  456.8 Wed 10 PM  456.7  454.2  452.0


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
599 
WGUS83 KILX 110352
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1052 PM CDT WED JUN 10 2015

...The Flood Warning continues for the following river in Illinois...

  Sangamon River near Chandlerville affecting Cass and Mason Counties
...The Flood Warning continues for the following river in Illinois...
  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-111752-
/O.CON.KILX.FL.W.0013.000000T0000Z-150614T0000Z/
/MNTI2.1.ER.150610T1447Z.150611T1800Z.150613T1800Z.NO/
1052 PM CDT WED JUN 10 2015

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Saturday evening.
* At  915 PM Wednesday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by 
  tomorrow afternoon. The river will fall below flood stage Saturday 
  afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  14.0 Wed 9 PM    14.4   14.3   13.2


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-111200-
/O.EXT.KILX.FL.W.0017.000000T0000Z-150611T1200Z/
/CDLI2.1.ER.150610T1015Z.150610T2230Z.150611T0600Z.UU/
1052 PM CDT WED JUN 10 2015

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* Until Thursday morning.
* At 1000 PM Wednesday the stage was 456.8 feet.
* Flood stage is 456.6 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Chandlerville  456.6  456.8 Wed 10 PM  456.2  453.8  451.9


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
863 
WGUS83 KILX 111007
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CDT THU JUN 11 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC017-125-111036-
/O.CAN.KILX.FL.W.0017.000000T0000Z-150611T1200Z/
/CDLI2.1.ER.150610T1015Z.150610T2230Z.150611T0545Z.UU/
506 AM CDT THU JUN 11 2015

The Flood Warning is cancelled for
  The Sangamon River near Chandlerville.
* At  500 AM Thursday the stage was 456.2 feet.
* Flood stage is 456.6 feet.
* Fell below flood stage at 1245 AM Thursday.
* Forecast...The river will continue to fall to 453.8 feet by 
  tomorrow morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Chandlerville   456.6  456.2 Thu 5 AM   453.8  451.9  451.3


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 10, 6:58 AM CDT, 3 minutes earlier.

Area forecast discussion, Jun 10, 6:58 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
658 AM CDT WED JUN 10 2015

.SHORT TERM...(TODAY)
ISSUED AT 337 AM CDT WED JUN 10 2015

A SURFACE COLD FRONTAL BOUNDARY ALIGNED THROUGH NORTHERN IA AND SW
WISCONSIN INTO EAST CENTRAL WISCONSIN THIS MORNING WILL CONTINUE TO
SINK SOUTHWARD TODAY...REACHING TO AROUND PEORIA-BLOOMINGTON EARLY
THIS EVENING. THE MAIN SURFACE AND UPPER LEVEL LOW FEATURES
ASSOCIATED WITH THIS FRONT WILL REMAIN FAR NORTH OF CENTRAL IL TODAY
AND CONTINUE TO MOVE EASTWARD...HOWEVER RICH MOISTURE WITH
PRECIPITABLE WATER AROUND 1.5-1.75 INCHES AND SURFACE DEWPOINTS IN
THE UPPER 60S TO AROUND 70 WILL POOL ALONG THE FRONT CAUSING
SUBSTANTIAL INSTABILITY WITH MLCAPE VALUES OF 2500-4000 J/KG TO
DEVELOP BY LATE AFTERNOON ACROSS CENTRAL IL ROUGHLY ALONG THE I-74
CORRIDOR. MEANWHILE...THE FRONTAL BOUNDARY WILL PRODUCE SURFACE
CONVERGENT ZONE TO HELP TRIGGER CONVECTION. FORECAST SOUNDINGS
INDICATE SUBSTANTIAL BOUYANCY IN THE -10 TO -30 DEGREE CELCIUS ZONE
ALOFT WHICH SHOULD ALLOW FOR EFFICIENT HAIL GROWTH ALOFT. DESPITE
THE RELATIVE LACK OF BULK SHEAR TODAY WHICH SHOULD KEEP STORMS
SOMEWHAT SHORT LIVED...VIGOROUS CONVECTION WITH POTENTIAL LARGE HAIL
TO AROUND 1 INCH DIAMETER IN SEVERAL STORMS LOOKS POSSIBLE AND
THEREFORE SPC HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY/THIS
EVENING FOR HAIL/WIND AND THIS LOOKS GOOD. EXPECT SLOW STORM
MOVEMENT AS WELL WHICH COULD RESULT IN LOCALIZED HEAVY DOWNPOURS.
SOUTH OF I-72 VERY LITTLE CHANCE FOR PRECIPITATION THROUGH EARLY
EVENING.

HIGH TEMPERATURES TODAY IN THE LOW NINETIES AND HUMID WITH HEAT
INDEX REACHING THE UPPER 90S AS A RESULT OF THE HIGH DEWPOINTS.

.LONG TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 337 AM CDT WED JUN 10 2015

00Z FORECAST MODELS REMAIN IN GOOD AGREEMENT THAT THE FRONTAL
BOUNDARY WILL LIFT BACK NORTH TOWARD THE WI/IL BORDER DURING
THURSDAY AS SURFACE LOW PRESSURE DEVELOPS OVER THE CENTRAL PLAINS.
BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL SHIFT BACK NORTH ON
THU WHILE SOUTHERN AREAS WILL LIKELY BE DRY. SPC HAS MARGINAL RISK
OF SEVERE STORMS FOR GUSTY WINDS AND HAIL OVER CENTRAL IL THU
AFTERNOON/EVENING WHILE SLIGHT CHANCE OF SEVERE IS OVER IA AND NW MO
CLOSER TO SURFACE WAVE. THIS SURFACE WAVE IS PROJECTED TO LIFT NE
INTO NORTHERN IOWA THU NIGHT AND INTO LOWER MI FRIDAY AFTERNOON.
THIS WILL TUG THE COLD FRONT BACK SE INTO NORTHERN AND EVENTUALLY
CENTRAL IL LATER FRIDAY AFTERNOON. SPC AGAIN HAS MARGINAL RISK
ACROSS MUCH OF AREA FRI AFTERNOON AND EVENING. WILL SEE ABUNDANT
GULF MOISTURE POOL NORTHWARD INTO THE REGION NEXT SEVERAL DAYS SO
THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINS. THOUGH WIDESPREAD
HEAVIER RAINS 2-4 INCHES APPEARS TO BE SETTING UP OVER IA/WI AND
NORTHERN IL THU/FRI. VERY WARM AND HUMID CONDITIONS PREVAIL WITH
DEWPOINTS IN THE UPPER 60S AND LOWER 70S AND HIGHS IN THE MID 80S TO
LOWER 90S THU/FRI WITH WARMEST TEMPS ON THU AS MANY AREAS AGAIN
REACH NEAR 90F OR EVEN LOWER 90S SOUTHERN AREAS. SOME TROPICAL
MOISTURE FROM THE REMNANTS OF BLANCA IN THE SW WILL GET CAUGHT UP IN
SOUTHWEST FLOW ALOFT AND BRING DEEP MOISTURE TO THE REGION BY FRIDAY
AFTERNOON.

BEST CHANCES OF SHOWERS AND THUNDERSTORMS TO SHIFT INTO AREAS SOUTH
OF I-72 ON SATURDAY WITH JUST SLIGHT CHANCES OF SHOWERS AND
THUNDERSTORMS OVER NORTHERN COUNTIES SATURDAY AS FRONTAL BOUNDARY
SHIFTS SE TOWARD THE OHIO RIVER. A BIT COOLER HIGHS IN THE LOW TO
MID 80S SATURDAY WITH DEWPOINTS SLIPPING INTO MID 60S NORTH OF I-72
SAT WHILE STILL AROUND 70F DEWPOINTS IN SOUTHEAST IL.

MEDIUM AND EXTENDED FORECAST MODELS CONTINUE TO SHOW AN ACTIVE
WEATHER PATTERN FROM SUNDAY THROUGH WED. UPPER LEVEL RIDGE TO BUILD
OVER THE SOUTHEAST STATES WHILE IL IS IN A SW UPPER LEVEL FLOW AS
SERIES OF DISTURBANCE EJECTING NE INTO THE AREA AND INTERACTING WITH
UNSTABLE AIRMASS TO PRODUCE DAILY CHANCES OF SHOWERS AND
THUNDERSTORMS. STAYED CLOSE TO THE INITIALATION WEATHER POPS. WARM
HIGHS IN THE MID 80S CENTRAL IL AND UPPER 80S IN SOUTHEAST IL AND
COULD GET EVEN WARMER IF UPPER LEVEL RIDGE BUILDS CLOSER TO IL FROM
THE SOUTHEAST STATES. STAYING HUMID WITH DEWPOINTS IN THE UPPER 60S
AND LOWER 70S AND LOWS WILL BE CLOSE TO THESE READINGS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 658 AM CDT WED JUN 10 2015

SCATTERED WEAK THUNDERSTORMS WILL AFFECT KPIA-KBMI AND POSSIBLY
KCMI UNTIL 15Z. BRIEF MVFR VISIBILITIES AND SHIFTING WINDS ARE
POSSIBLE WITH THESE STORMS. FROM 15Z UNTIL AROUND 20Z...VFR
CONDITIONS ARE EXPECTED ACROSS CENTRAL IL TERMINALS WITH SCATTERED
CLOUD COVER AROUND 5 KFT AGL DEVELOPING. IN THE AFTERNOON A
DISCONTINUOUS LINE OF POTENTIALLY STRONG THUNDERSTORMS IS LIKELY
ROUGHLY AROUND A KBRL-KDNV LINE AND MAY AFFECT KPIA-KBMI-KCMI.
STRONG GUSTY WINDS...IFR OR WORSE VISIBILITIES...HEAVY
RAIN...POSSIBLE HAIL...IN ANY STRONGER STORMS THAT FORM FROM
AROUND 18Z-02Z. AS STORMS WILL BE SOMEWHAT ISOLATED TO WIDELY
SCATTERED...HAVE INCLUDED PROB30 TSRA IN TAFS FOR THIS PERIOD.
OVERNIGHT...SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE BUT
PREDOMINANT VFR CONDITIONS EXPECTED. WINDS S-SW 8-12 KTS THROUGH
THE PERIOD WITH GUSTS TO AROUND 20 KTS EXPECTED FROM AROUND 15Z-
24Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ONTON
LONG TERM...07
AVIATION...ONTON
Hazardous weather outlook, Jun 10, 6:00 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
600 AM CDT WED JUN 10 2015

ILZ027>031-036>038-040>046-111100-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD-
600 AM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH
DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND
EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH
FLOODING. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE THIS
MORNING...HOWEVER THEY ARE NOT EXPECTED TO BECOME SEVERE. AREAS OF
RIVER FLOODING WILL CONTINUE TODAY AND TONIGHT ON PORTIONS OF THE
ILLINOIS AND SANGAMON RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH
TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF
RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS
OF THE ILLINOIS AND SANGAMON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ047>057-061>063-066>068-071>073-111100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND-
SANGAMON-SCOTT-SHELBY-
600 AM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF RIVER FLOODING WILL CONTINUE TODAY AND TONIGHT ON
PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED
THUNDERSTORMS ARE POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER
THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT
THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.
AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON
PORTIONS OF THE LITTLE WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

ONTON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:39 PM CDTSevere Thunderstorm WarningILXMarshall, Stark51 min
Jun 10, 6:21 PM CDTSevere Thunderstorm WarningILXMarshall39 min
Jun 10, 6:34 PM CDTFlash Flood WarningILXMarshall3 hr
Jun 10, 6:50 PM CDTTornado WarningILXMarshall25 min

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.